Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Apr, 1965, Volume 33, Issue 2

Near-Identifiability and the Variances of the Disturbance Terms<409:NATVOT>2.0.CO;2-X
p. 409-419

Franklin M. Fisher

This paper provides a rigorous generalization of the well-known intuitive result that an equation in a two-equation model is in some sense identified if the variance of its disturbance is small relative to that of the other disturbance. The theorem is proved for the many-equation case.

Log In To View Full Content